By Topic

Finite-Time Performance of Some Two-Armed Bandit Controllers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Witten, Ian H. ; Department of Electrical Engineering Science, University of Essex, Colchester, Essex, England.

A class of asymptotically ¿-optimal two-armed bandit controllers is given, and two criteria for comparing the long-term finite-time performance of controllers in this class are proposed. The performances of three particular controllers are compared using the criteria, and the analysis is confirmed by computer iteration if the appropriate probability recurrence relations.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-3 ,  Issue: 2 )